ok so 2 tablespoons of whey protein not lecithin. so thats not really similar cause lecithin is fat and whey is protein.
i did get some betine HCL and boy i have to take a lot of it to feel that burning sensation. 6.5 grams is when i get that hot feeling in my stomach so this really must be the problem.
currently i take magesium taurate but not so much cause i make a lot of vegitable juice mostly with cucumbers and that has a lot of magnesium in it. if i take the magnesium taurate with the vegetable juice its instant diarrhea so i only take supplemental magnesium if i limit my vegetable juice to the once a day in the morning. if i drink several juices during the day i won't take a magnesium suppliment at all.
i'm at no lack of magnesium i'm very familiar with its links to nervousness, anxiety and depression. in fact i'm almost never depressed or anxious cause i take so many supplements that i'm always in a pretty decent mood. its the moment that i run out of a supplement or stop taking one that the nightmare comes back so i try to stay well loaded and stocked.
the biggest problem i have right now is digestion if it wasn't for that i'd be much more active and probably try and get a part time job.
really at 1 year and 2 months off benzos i'm doing a heck of a lot better then i c my other suffers on the support board i'm on. i really give the credit to the supplements (and of course G-d).